# SDR 06FDEA0799

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Engine: Ge CF66D
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Nr 1 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLUSH REPAIR LT WING NR1 SLAT STA. XORS 60, LE, MARKED NR 93. REPAIR REQUIRES EVALUATION FOR MAJOR/ MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA. VISUALLY INSPECTED REPAIR L/W NR 1 SLAT STA. XORS 60 L/E, MARKED NR 93. FOUND TO BE WITH-  IN EA NR 8-5710-96350 TITLE (WINGS- LT SLAT NR 1 HAS EXSTING REPAIR-EVALUATED) LIMITS WITH RESPECT   TO SIZE, SHAPE, SPACING AND EDGE DISTANCE. THIS REPAIR WAS NOT REMOVED FOR THIS INSPECTION.
